diabetes-icon
Severe Tiredness Diabetes
Can anyone suggest a good Multivitamin for my mother who is a diabetic with 6.4 HBa1c She is 65 yrs old and she takes Janumet 50/1000 twice a day. She feels very tired all the time
60 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Nikhil Prabhu
Diabetologist 8 yrs exp Mumbai

Free 3 day follow up

Chat Now
She can take tab Matilda forte or A to Z gold once daily. Other than that can also take calcium and vitamin D supplements.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Mohammed Zaid
General Physician 8 yrs exp Chennai
High dose of metformin can cause vitamin b12 deficiency. Taking supplements can help. Take anything containing methylcobalamin rather than cyanocobalamin. Also, this capsule called MS4 is supposed to be good for this "tiredness"
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.